Communications in Mathematical Physics

On the deformability of Heisenberg algebras

Mathias Pillin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 1 (1996), 23-38.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287234

Mathematical Reviews number (MathSciNet)
MR1403858

Zentralblatt MATH identifier
0884.17008

Subjects
Primary: 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]
Secondary: 16W30 58B30

Citation

Pillin, Mathias. On the deformability of Heisenberg algebras. Comm. Math. Phys. 180 (1996), no. 1, 23--38. https://projecteuclid.org/euclid.cmp/1104287234


Export citation